MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) ATLAS PTA BALLOON DILATATION CATHETER

C.R. BARD, INC. (GFO) ATLAS PTA BALLOON DILATATION CATHETER
Model Number AT75186
Medical Device Problem Codes Material Frayed (1262); Material Rupture (1546); Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the event indicated that model at75186 pta balloon dilatation catheter during an angioplasty procedure of a calcified lesion in the right common iliac vein, the pta balloon allegedly ruptured at 10atm during the fourth inflation attempt.The balloon was exchanged over the guidewire for another balloon that was used to complete the procedure.This report was received from one source.This event involved one female patient, (b)(6) years of age and (b)(6) lbs.This patient had no reported patient injury.

Brand Name
ATLAS PTA BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key8520689
Report Number2020394-2019-00366
Device Sequence Number11224065
Product Code DQY
UDI-Device Identifier00801741062506
UDI-Public(01)00801741062506
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAT75186
Device Catalogue NumberAT75186
Device Lot NumberGFCY2089
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/16/2019
Patient Sequence Number1